Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 79, NWS Quad Cities, IA

June 5, 2008Iowa County, Keokuk County, Washington County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 5, 2008, 5:04 AM CDT for Iowa County, Keokuk County, Washington County, Iowa. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 5:04 AM CDT (10:04 UTC)
Expired
Jun 5, 2008, 5:45 AM CDT
In force
41 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Iowa County, IA, Keokuk County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 137 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 5:20 AM CDTTSTM WND DMG1 E South English, IAA FEW SMALL TO MODERATE SIZED TREE BRANCHES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:59 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1408 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 051004
SVRDVN
IAC095-107-183-051045-
/O.NEW.KDVN.SV.W.0079.080605T1004Z-080605T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 AM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN IOWA COUNTY IN EAST CENTRAL IOWA...
  KEOKUK COUNTY IN SOUTHEAST IOWA...
  WESTERN WASHINGTON COUNTY IN SOUTHEAST IOWA...

* UNTIL 545 AM CDT.

* AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY 7 MILES NORTHWEST OF HEDRICK...OR 13 MILES SOUTHWEST
  OF SIGOURNEY...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DELTA AND 7 MILES NORTHWEST OF MARTINSBURG AROUND 510 AM CDT...
  HAYESVILLE AROUND 515 AM CDT...
  SIGOURNEY AROUND 520 AM CDT...
  HARPER AND 6 MILES SOUTHEAST OF SOUTH ENGLISH AROUND 530 AM CDT...
  KINROSS AROUND 535 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4136 9242 4162 9189 4125 9175 4116 9214
      4116 9241
TIME...MOT...LOC 1004Z 243DEG 44KT 4124 9240

$$
DLF
2 follow-up statements
000 
WWUS53 KDVN 051022
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 AM CDT THU JUN 5 2008

IAC095-107-183-051045-
/O.CON.KDVN.SV.W.0079.000000T0000Z-080605T1045Z/
IOWA IA-WASHINGTON IA-KEOKUK IA-
522 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR KEOKUK...WESTERN WASHINGTON AND SOUTHEASTERN IOWA COUNTIES...

AT 516 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED APPROXIMATELY NEAR SIG-NOR FIELD AIRPORT...OR
NEAR SIGOURNEY...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WELLMAN...8 MILES SOUTHEAST OF HOLBROOK AND 9 MILES NORTHWEST OF
  WEST CHESTER AROUND 530 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.

LAT...LON 4136 9242 4162 9189 4125 9175 4116 9214
      4116 9241
TIME...MOT...LOC 1022Z 236DEG 61KT 4139 9203

$$
000 
WWUS53 KDVN 051041
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
541 AM CDT THU JUN 5 2008

IAC095-107-183-051051-
/O.EXP.KDVN.SV.W.0079.000000T0000Z-080605T1045Z/
IOWA IA-WASHINGTON IA-KEOKUK IA-
541 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR KEOKUK...WESTERN WASHINGTON
AND SOUTHEASTERN IOWA COUNTIES EXPIRES AT 545 AM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.

LAT...LON 4136 9242 4162 9189 4125 9175 4116 9214
      4116 9241
TIME...MOT...LOC 1041Z 236DEG 61KT 4157 9167

$$
DLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:25 AM CDT, 39 minutes earlier.

Area forecast discussion, Jun 5, 4:25 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
425 AM CDT THU JUN 5 2008

.UPDATE...
MONITORING RECENT RADAR TRENDS...FLASH FLOODING POTENTIAL ACROSS
THE SE CWFA APPEARS TO HAVE ENDED. BULK OF MCS CLUSTERS MOVING
OUT OF S CENTRAL IA ARE DISSIPATING AT THE SOUTHERN END AND
LIFTING NORTHEAST. ONLY ISOLATED SHOWERS AND FEW THUNDERSTORMS
WERE SEEN IN ELEVATED CONVECTION RIDING NE ACROSS NE MO INTO W
CENTRAL IL...WHERE WARMING MID LEVEL TEMPS ON LAPSE SOUNDINGS
WAS INCREASING THE CAP. HAVE UPDATED FLASH FLOOD WATCH TO REMOVE
FAR SE IA...NE MO AND ALL BUT FAR NW IL. EVEN IF STORMS DO DEVELOP
OR INCREASE INTO THIS AREA...THE ACTIVITY SHOULD BE PROGRESSIVE
AND LESS PRONE TO TRAINING OF STORM COMPLEXES THAT HAS BEEN SEEN
ALONG AND NORTH OF THE WARM FRONT. E CENTRAL IA INTO FAR NW IL STILL
LOOKS TO BE AT GREATEST RISK FOR SHORT TERM FLASH FLOODING AND
CONTINUE WATCH THERE THROUGH 10 AM. ..SHEETS..

&&

.AVIATION...
STRONG TO SEVERE TSRA MVNG RAPIDLY NE THROUGH KCID AND KDBQ EARLY
THIS MORNING. STORMS OVER SCNTRL IA MAY HOLD TOGETHER LONG ENUF TO
IMPACT KMLI/KBRL IN THE 12Z TO 15Z TIME FRAME. EXPECT IFR
CONDITIONS WITH TSRA AND WND GUSTS LIKELY 35 TO 45KTS. WARMING MID
LEVELS THIS MORNING SHOULD DECREASE TSRA THREAT FOR KBRL AFTER 15Z
AND AT KMLI AFT 18Z. TSRA THREAT AT KMLI/KBRL SHOULD BE LOW THE
REST OF THE AFTERNOON AND EVENING. WARM FRONT APPEARS TO STALL
JUST S OF KCID AND KDBQ THROUGH EARLY AFTERNOON WHICH SUGGESTS AT
LEAST SCATTERED SHRA/TSRA TO REMAIN NEAR THOSE TAFS SITES THROUGH
MID AFTERNOON. WARM FRONT TO PUSH N OF KCID/KDBQ DURING THE LATE
AFTERNOON OR EARLY EVENING WHICH WILL PROVIDE A BREAK IN THE TSRA
DURING THE LATE EVENING AND EARLY MORNING HOURS. STRONG TO SEVERE
TSRA EXPECTED TO DEVELOP OVER CENTRAL IA LATE TONIGHT...MAY MAKE
IT INTO KCID AFTER 06Z. ...DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CARROLL-JO
     DAVIESS-ROCK ISLAND-STEPHENSON.

MO...NONE.
&&

SHEETS/DLF
Hazardous weather outlook, Jun 4, 11:04 AM CDT, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1104 AM CDT WED JUN 4 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-051030-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1104 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AN EMERGENCY MANAGER CONFERENCE CALL HAS BEEN SCHEDULED FOR 130 PM
TODAY...FOR AREAS ALONG THE MISSISSIPPI RIVER AND WESTWARD. THE
TOPIC OF THE CONFERENCE CALL WILL BE AN UPDATE ON THE FLOODING AND
SEVERE WEATHER THREATS OVER THE NEXT FEW DAYS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE
AREA THROUGH TONIGHT.

A STATIONARY FRONT ACROSS NORTHERN MISSOURI AND CENTRAL ILLINOIS
WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY. SCATTERED
THUNDERSTORMS ARE EXPECTED ALONG AND SOUTH OF INTERSTATE 80 THIS
MORNING. AN ISOLATED SEVERE STORM IS POSSIBLE...ESPECIALLY SOUTH
OF HIGHWAY 34...WITH PENNY SIZE HAIL AND DAMAGING WIND GUSTS.

THE RISK OF SEVERE THUNDERSTORMS WILL SPREAD NORTH THIS AFTERNOON
AND OVERNIGHT AS THE STATIONARY FRONT...BEGINS TO MOVE NORTH AS A
WARM FRONT. THE PRIMARY SEVERE THREAT WITH THE AFTERNOON AND
OVERNIGHT STORMS WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE
HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY DURING THE
LATE AFTERNOON AND EVENING HOURS.

THE POTENTIAL FOR MORE FLASH FLOODING EXISTS OVER THE AREA THROUGH
TONIGHT. HEAVY RAINS OVER THE PAST SEVERAL DAYS HAS RESULTED IN
SATURATED SOILS OVER MUCH OF THE AREA. ANY MODERATE TO HEAVY RAINS
TODAY AND TONIGHT WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING.
A FLASH FLOOD WATCH IN EFFECT WEST OF A DUBUQUE IOWA...MACOMB
ILLINOIS LINE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY INTO
THURSDAY NIGHT ROUGHLY NORTH OF A LINE FROM SIGOURNEY...THROUGH
CEDAR RAPIDS...TO FREEPORT ILLINOIS. THE MAIN SEVERE WEATHER THREATS
WILL BE DAMAGING WINDS AND LARGE HAIL. A FEW NON-SEVERE
THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY THURSDAY FROM HIGHWAY
34 NORTH TO THIS AXIS. DUE TO HIGH LEVELS OF MOISTURE IN THE
ATMOSPHERE...THERE WILL BE A CONTINUED RISK OF HEAVY RAINFALL WITH
ANY THUNDERSTORM.

ON FRIDAY...THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE
OUTLOOK AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND HEAVY RAINFALL.
THERE IS ALSO A POTENTIAL FOR SUPERCELL THUNDERSTORMS CAPABLE OF
PRODUCING LARGE HAIL AND ISOLATED TORNADOES.

WITH THE GROUND SATURATED FROM RECENT HEAVY RAINS...ANY ADDITIONAL
HEAVY RAIN THROUGH THE PERIOD MAY LEAD TO FLASH FLOODING.

THERE IS A CHANCE FOR THUNDERSTORMS OVER ESPECIALLY THE NORTHWEST
HALF OF THE OUTLOOK AREA SATURDAY NIGHT THROUGH MONDAY. IT IS TOO
EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY SEVERAL EASTERN IOWA
TRIBUTARY RIVERS...WITH MINOR FLOODING ALONG THE MISSISSIPPI RIVER
FROM GLADSTONE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN
THE LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

DLF/DLS/JAZ

In the hours before

Local storm report, Jun 5, 2:31 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND GST     4 SW VAN HORNE          41.97N 92.15W
06/05/2008  M64.00 MPH       BENTON             IA   TRAINED SPOTTER

            MEASURED ON DAVIS SYSTEM.

&&

WE
Local storm report, Jun 5, 2:45 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HEAVY RAIN       1 SSW BELLE PLAINE      41.89N 92.28W
06/05/2008  M0.60 INCH       BENTON             IA   TRAINED SPOTTER

            RAIN FELL IN 10 MINUTES. WIND GUST ESTIMATED 40 TO 45
            MPH.

&&

WE
Local storm report, Jun 5, 3:24 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HEAVY RAIN       4 SW VAN HORNE          41.97N 92.15W
06/05/2008  M0.67 INCH       BENTON             IA   TRAINED SPOTTER

            FELL IN LAST HOUR.

&&

WE
Local storm report, Jun 5, 3:26 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HEAVY RAIN       3 W STANLEY             42.64N 91.87W
06/05/2008  M1.90 INCH       BUCHANAN           IA   CO-OP OBSERVER

            TOTAL SINCE 11 PM.

&&

WE
Local storm report, Jun 5, 3:46 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     HEAVY RAIN       3 W STANLEY             42.64N 91.87W
06/05/2008  M0.00 INCH       BUCHANAN           IA   CO-OP OBSERVER

            EAST BRANCH OF HAZLETON CREEK OUT OF ITS BANKS WITH WATER
            IN FIELDS BETWEEN STANLEY AND FONTANA PARK. 1.90 INCHES
            OF RAIN FELL IN LAST 4 HOURS IN AREA.

&&

WE
Special weather statement, Jun 5, 3:50 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
350 AM CDT THU JUN 5 2008

IAZ040>042-051>054-063>066-076-077-ILZ001-051100-
BENTON IA-BUCHANAN IA-CEDAR IA-CLINTON IA-DELAWARE IA-DUBUQUE IA-
IOWA IA-JACKSON IA-JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LINN
IA-WASHINGTON IA-
350 AM CDT THU JUN 5 2008

...HEAVY RAINFALL...GUSTY TO STRONG WINDS POSSIBLE BETWEEN 4 AND 6
AM...

A BROAD AREA OF THUNDERSTORMS...SOME STRONG WILL MOVE NORTHEAST
PRODUCING HEAVY TO TORRENTIAL HEAVY RAINFALL RATES OF OVER TWO INCHES
AN HOUR AND GUSTY WINDS OF 30 TO 40 MPH WITH ISOLATED HIGHER GUSTS
POSSIBLE. MANY LOCATIONS...ESPECIALLY ALONG AND NORTH OF A MANCHESTER
TO IOWA CITY TO SIGOURNEY LINE COULD EXPERIENCE SIGNIFICANT FLASH
FLOODING IF THEY RECEIVE AN ADDITIONAL INCH OR MORE OF RAINFALL ON
TOP OF THE 1 TO 2 INCHES THAT HAS ALREADY FALLEN TONIGHT NORTH OF THE
AFOREMENTIONED LINE. INDIVIDUALS SHOULD SECURE LOOSE ITEMS FROM THE
STRONG WINDS AND BE ON THE LOOKOUT FOR RAPIDLY RISING WATER LEVELS
FROM HEAVY RAINS.

NICHOLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:57 PM CDTSevere Thunderstorm WarningDVNJackson46 min
Jun 5, 2:06 AM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware54 min
Jun 5, 2:18 AM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Linn57 min
Jun 5, 5:22 AM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Linn3 hr
Jun 5, 6:58 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson32 min
Jun 5, 9:48 AM CDTRiver Flood WarningDVNCedar, Johnson, Linn16 days
Jun 5, 12:50 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington32 days
Jun 5, 1:08 PM CDTRiver Flood WarningDVNDes Moines, Louisa26 days
Jun 5, 2:58 PM CDTFlash Flood WatchDVNBenton, Buchanan, Delaware, Dubuque, Iowa, Jefferson and 5 more16 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.